# SDR 2005FA0000188

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N101VS
- Make and model: Lear 24D
- Aircraft serial: 218
- Engine: Ge CJ6108
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A8
- Part serial: CGW712189
- Condition: Flaking
- Location: Rt Eng Fuel
- Component: Fcu, Ge
- Component part number: 5002T94G41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL COATING IN THE GEAR SECTION OF THE FUEL PUMP STARTED FLAKING OFF AND GOT INTO THE HIGH PRESSURE FUEL LINE THAT GOES TO THE JET PUMPS IN  THE RT WING.  THE MATERIAL CLOGGED UP THE ORIFICES IN THE JET PUMPS, NOT ALLOWING FUEL TO BE TRANSFERRED FROM THE TIP TANK TO THE WING.  NOTE: THE FUEL PUMP HAD ABOUT 4400 HOURS SINCE O/H.  THE DATE WAS 1994 AT O/H IAW SUBMITTER.  (EA23200505548) (K)
